Computer-aided serendipity
Rendiconti del Seminario Matematico della Università di Padova, Volume 93  (1995), p. 187-197
@article{RSMUP_1995__93__187_0,
     author = {Cassels, J. W. S.},
     title = {Computer-aided serendipity},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {93},
     year = {1995},
     pages = {187-197},
     zbl = {0834.11001},
     mrnumber = {1354359},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__93__187_0}
}
Cassels, J. W. S. Computer-aided serendipity. Rendiconti del Seminario Matematico della Università di Padova, Volume 93 (1995) , pp. 187-197. http://www.numdam.org/item/RSMUP_1995__93__187_0/

Birch, B.J. - H.P.F. Swinnerton-Dyer, Notes on elliptic curves, I, II, J. Reine Angew. Math., 212 (1965), pp. 7-25; 218 (1965), pp. 79-108. | MR 146143 | Zbl 0147.02506

Bremner, A., Some cubic surfaces with no rational points, Math. Proc. Cambridge Philos. Soc., 84 (1978), pp. 219-223. | MR 485683 | Zbl 0414.14015

Bremner, A., On the equation Y2 = X(X2 + p), in Number Theory and its Applications (ed. R. A. MOLLIN), pp. 3-22, NATO ASI Series, 265C (1988) (Kluwer). | MR 1123066 | Zbl 0689.14010

Bremner, A. - D. A. BUELL, Three points of great height on elliptic curves, Math. Comp., 61 (1993), pp. 111-115. | MR 1182243 | Zbl 0785.11035

Bremner, A. - J.W.S. Cassels, On the equation Y2 = X(X2 + p), Math. Comp., 42 (1984), pp. 257-264. | MR 726003 | Zbl 0531.10014

Buchstab, A.A., Sur la décomposition des nombres pairs en somme de deux composants dont chacune est formée d'un nombre borné de facteurs premiers, Comptes Rendus (Doklady) Acad. Sci. URSS, 29 (1940), pp. 544-548. | JFM 66.0158.02 | MR 4263

Cassels, J. W. S., Arithmetic on curves of genus 1, IV Proof of the Hauptvermutung, J. Reine Angew. Math., 211 (1962), pp. 95-112. | MR 163915 | Zbl 0106.03706

Cassels, J. W. S., Mordell's finite basis theorem revisited, Math. Proc. Cambridge Philos. Soc., 100 (1986), pp. 31-41. | MR 838651 | Zbl 0601.14001

Cassels, J.W.S., Lectures on elliptic curves. London Mathematical Society Student Texts, 24 (1991) (corrected reprint, 1992). | MR 1144763 | Zbl 0752.14033

Cassels, J.W.S., Factorization of polynomials in several variables, Proceedings of the 15th Scandinavian Congress, Oslo 1968, pp. 3-17, Lecture Notes in Mathematics, 118 (Springer). | MR 268161 | Zbl 0203.35001

Cassels, J.W.S. - M. J. T. Guy, On the Hasse principle for cubic surfaces, Mathematika, 13 (1966), pp. 111-120. | MR 211966 | Zbl 0151.03405

Colliot-Thelene, J.-L. - D. KANEVSKY - J.-J. SANSUC, Arithmétique des surfaces cubiques diagonales, Lecture Notes in Mathematics, 1290 (1987), pp. 1-108. | MR 927558 | Zbl 0639.14018

Davenport, H. - D. J. LEWIS - A. SCHINZEL, Equations of the form f (x) = g(y), Quarterly Journal (Oxford), 12 (1961), pp. 304-312. | MR 137703 | Zbl 0121.28403

Feit, W., Some consequences of the classification of finite simple groups, Proc. Symposia Pure Math., 27 (1980), pp. 175-181. (American Math. Soc.) | MR 604576 | Zbl 0454.20014

Heath-Brown, D.R. - S. J. PATTERSON, The distribution of Kummer sums at prime arguments, J. Reine Angew. Math., 310 (1979), pp. 111-130. | MR 546667 | Zbl 0412.10028

Manin, Yu V., Cubic Forms: Algebra, Geometry, Arithmetic, Translated from the Russian by M. HAZEWINKEL, North-Holland (1974). | MR 833513 | Zbl 0582.14010

Milne, J.S., Arithmetic Duality Theorems, Perspectives in Mathematics, 1 (1986) (Academic Press). | MR 881804 | Zbl 0613.14019

Selmer, E.S., A conjecture concerning rational points on cubic curves, Math. Scand., 3 (1954), pp. 49-54. | MR 62767 | Zbl 0055.27107

Tate, J., Duality theorems in Galois cohomology over number fields, Proc. Intern Congress Math., Stockholm (1962), pp. 234-241. | MR 175892 | Zbl 0126.07002

Von Neumann, J. - H.H. Goldstine, A numerical study of a conjecture of Kummer, Math. Tables Aids Comp., 7 (1953), pp. 133-134. | MR 55784 | Zbl 0051.28101